# SDR C2XA11TY126

- Difficulty date: July 26, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 24,155 hours, 13,077 cycles
- System (JASC): 5751 · Ailerons
- Part: Support Bracket
- Part number: 12006786001
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER SUPPORT BRACKET FOR AILERON DISCONNECT CORRODED AT SKIN.  REMOVED AND REPLACED BRACKET IAW EMB 145XR SRM 51-40-02.
